# SDR 96ZZZX585

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37167
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040129
- Engine: Cont GTSIO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653452
- Condition: Cracked
- Location: Lt Eng Nr 4 Int
- Part time: 100 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION OF ENGINE, A FACTORY REMANUFACTURE WITH 100 HOURS ON IT, A CRACK OR CASTING FLAW WAS DISCOVERED NEAR THE INTAKE FLANGE AREA, APPROXIMATELY .75 INCH DOWN FROM THE INTAKE FLANGE TOWARDS THE FIN AREA WHERE THE FINS MEET THE INTAKE PORT ON CYLINDER NR 4 OF LEFT ENGINE.
